# SDR AALA971466

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON STR 29L AROUND RIVETS.  REPAIRED DAMAGED STRINGER PER SRM 53-10-3.  TST:  50,664.47 HOURS.  CYCLES, 30,850.  (X)
